# SDR AALA20111127TUL02

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 46,537 hours, 12,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT AT STATIONS 1620 TO 1661 STRINGERS 20 TO 21 LEFT.  PERMANENT REPAIR ACCOMPLISHED PER SRM 53-00-03-2R.
